Giné, Evarist
Correction to “Domains of attraction in several dimensions”
Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 1 , p. 143-145
Zbl 0453.60009 | MR 610503
⇒ corrige Domains of partial attraction in several dimensions
URL stable : http://www.numdam.org/item?id=AIHPB_1981__17_1_143_0

Bibliographie

[1] A. Araujo, E. Giné, The central limit theorem for real and Banach valued random variables. Wiley, New York; 1980. MR 576407 | Zbl 0457.60001

[2] E. Giné, Domains of partial attraction in several dimensions. Ann. Inst. Henry Poincare, S. A, t. XVI, 1980, p. 87-100. Numdam | MR 585901 | Zbl 0436.60008

[3] E. Giné, V. Mandrekar, J. Zinn, On sums of independent random variables with values in Lp, 2 ≤ p < ∞. Lectures Notes in Math., t. 709, 1979, p. 111-124. Zbl 0424.60004